# SDR SWAA2022021508335

- Difficulty date: June 22, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; RH SIDE SPLASH SHIELD AFT OF CARGO DOOR HAS MULTIPLE AREAS OF CORROSION AROUND NUTPLATE HOLES FROM STA 492 TO 500A / REMOVED CORROSION IAW SRM 51-10-02-0G-0 AT STA 492-500A IT VERIFIED WITH 10X MAGNIFICATION ORIGINAL THICKNESS .032' AFTER REWORK .023' .009' MATERIAL LOSS OUT OF LIMITS IAW SRM 53-30-15-1A-1 DETAIL D. AAR TOOL #18173 CAL DUE 11/27/18 REMOVED AND REPLACED SHIELD STA 492-500A RH ALL IAW SRM 51-40-02-0G-0 AND DWG #143A8126 REVA ATG #LC1216
